# SDR PCAA0301012

- Difficulty date: December 28, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 21,350 hours, 23,515 cycles
- Engine: Pwa PW120A
- Engine time: 22,910 hours, 24,668 cycles
- System (JASC): 7603 · Power Lever
- Part: Strut
- Part number: 87620119003
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LGA-IAD FLIGHT 3802 CREW REPORTED, UNABLE TO REDUCE NR 1 PROP RPM ON CLIMBOUT, AND UNABLE TO SHUT DOWN NR 1 ENGINE WITH CONDITION LEVER AT FUEL OFF.  ENGINE SHUT DOWN ACCOMPLISHED WITH FUEL OFF HANDLE.  MAINTENANCE REPLACED SPRING STRUT IN ACCORDANCE WITH ENGINE RIGGING MANUAL PART 2.  AIRCRAFT GROUND RUN TO 900 RPM.  ENGINE OPERATED AND SHUT DOWN NORMALLY.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
